# SDR DALA13039853729

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 36,747 hours, 19,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND FOUR EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST.  MX R & R BATTERY PACKS M1672, M1674, M1675, M1695. TESTED OK IAW AMM 33-51-06/201.
